MathSciNet Relay Station
MathSciNet bibliographic data
MR301236 32E10
Gromov, M. L.; Èliašberg, Ja. M. Nonsingular mappings of Stein manifolds. (Russian) Funkcional. Anal. i Priložen. 5 (1971), no. 2, 82–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement